# SDR SIMA20120324002

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 23,269 hours, 16,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL22300LH00
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE EMERGENCY FLOOR LIGHTING MISSING AT SEAT 5B.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED EMERGENCY FLOOR PATH LIGHTING IAW ETN-CR-33-004.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
